# SDR USAA20110408BB027

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: S416T2085
- Condition: Inoperative
- Location: Lt Wing
- Part time: 48,437 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BCN - DURING SQUIB TEST 1, THE LEFT EMERGENCY ESCAPE SLIDE INDICATOR LIGHT REMAINED EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING SPOILER OVER-RIDE ACTUATOR.
